# SDR FDEA200806182303

- Difficulty date: June 18, 2008
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug DC-10-10
- Aircraft serial: 46970
- Aircraft time: 53,210 hours, 20,342 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: AEA034423
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR CARGO COMPT DOOR SILL AREA FOUND CORROSION WITH EXFOLIATION ON TEE CAP OF JAMB.  REPAIRED AREA IAW SRM 53-00-01 FIG 9 SHT 3-10 AND 11 VOL I AND FIG 4 SHT 2 VOL I.
